My entire body hurts after failed overdose

Discussion in 'After Effects' started by Øyvind, Jun 18, 2009.

Thread Status:
Not open for further replies.
  1. Øyvind

    Øyvind Senior Member

    I was going to take an overdose of Zoloft, but because of my gag reflex against pills, I had to stop at around 2000 mg.

    8+ hours later, when I had gone to bed, my mind began to act up.
    Slightly later, I was temporarily psychotic. Now I knew what the psych ment 3 years ago when she asked if I thought my thoughts went by fast. I couldn't focus on anything for more than 2 seconds, I tried to fight it by counting to 100. when I got to 10, my off-its-axis mind forgot what I was doing, as I continued counting, weird thoughts and images from nowhere came into my mind.

    Nothing to focus on, but this 1% of my mind that was my consciousness/me, kept sane enough to think of one thing: GET ON THE COMPUTER!

    On the computer it might be easier to focus and "stay in this world".
    And I thought of the suicideforum chat, that I should try to keep up a conversation there.

    IT HELPED. It helped in that my mind didn't drift off the computer or mix blend fantasy and reality and write weird things.
    When I was in chat, i would only notice I was still crazy when I closed my eyes. So I stayed on the chat till I was well enough to try to sleep without crazy thoughts keeping me awake.

    I want to thank everyone who was there yesterday, making me feel much better, and convincing me that I hadn't ruined my brain forever, that it would go away.

    After a while I could even make jokes and chat about random stuff.
    You dewdz are awesome.

    Anyway, my mind is back to normal, but every muscle in my body hurts.
    Like before a cramp. It hurts to walk.

    So, I'm never touching zoloft again. Before and during my psychotic episode, there was this feeling that I can't put words on, it can't be explained, but it was the worst night in my life. The feeling was certainly related to fear.

    PS: while I was in chat, i have never been as honest. ever, anywhere.
    I spoke right from my heart and the kind chat people (forgot all the names) spoke right to my heart.
     
    Last edited by a moderator: Jun 18, 2009
  2. Tala

    Tala New Member

    :hug: Many people supported you last night and as a new member it was a great thing to see and gave me confidence in this website. I know you were really struggling while chatting but you stayed in there and you should be proud of yourself for that. Take care and hope to chat soon. Tala
     
    2 people like this.
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hiya!

    I'm glad you're still here..

    I was in chat that day..pretty awesome if you ask me :hug:
     
  4. MangoMori

    MangoMori New Member

    You're lucky to feel pain. I've tried to overdose, but it didn't affect me at all. I'm not a masochist, I just want to end my suffering permanently.
     
  5. supermodel

    supermodel Well-Known Member

    I OD on zoloft when I was a teenager. I just woke up very confused and it wore off.
     
  6. Øyvind

    Øyvind Senior Member

    Anybody know the after effects of Zoloft overdose?Google is not my friend. I also drank a bottle of wine...
     
  7. Brighid Moon

    Brighid Moon Member & Antiquities Friend

    Zoloft overdose.

    This means see the doctor, you're going to be really sick, and most likely not die, and have to live with being sick. Meds, now a days, are mainly made so that people can't OD on them easily. Please get help.
     
    2 people like this.
  8. Øyvind

    Øyvind Senior Member

    But those are the symptoms of overdose right? Not after effects of failed overdose. It's 1 week since the OD, haven't noticed anything.
     
  9. Brighid Moon

    Brighid Moon Member & Antiquities Friend

    You may want to read the link. Even a failed overdose of anything can have effects on the body, especially the liver/kidneys. And I'm sorry, I'm very anti-SSRI/SSNI and the effects they have on the brain, especially after trying so many varieties of them. Their effects can last indefinitely. I would seriously get yourself checked, just in case. Not all effects are going to be blatant.
     
    2 people like this.
  10. beforetheworst

    beforetheworst Active Member

    Hey,

    I agree with the others in that you should definitely go and see a Dr. Any overdose has an effect on you live and kidneys which can take ages to have any physical symptoms.

    I took an overdose of Zoloft...........no where near as much as you took and I got really shakey like twitching and if it got worse they were worried I would have a siezure. It also gave me really dialated pupils. I was also throwing up. Not sure if you experience any of these symptoms? Considering it's been a week it's unlikely that you'll be experiencing any of these now.

    But I encourage you to just go and have a blood test.

    take care
     
    2 people like this.
Thread Status:
Not open for further replies.